# SDR SWIA202509020007

- Difficulty date: April 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE ON THE FUSELAGE HAS GOUGES ON: #6 LUG, #7 LUG AND #27 LANDING    PASSENGER DOOR PIANO HINGE ON THE FUSELAGE SIDE FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PAX DOOR FUSELAGE HINGE  REF CRJ 700 REO 670-53-21-2627 -A DATED 2025-06-13, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK PASSED.
